IEEE - Institute of Electrical and Electronics Engineers, Inc. - Ideal Codes Over Separable Ring Extensions

Author(s): Jose Gomez-Torrecillas ; F. J. Lobillo ; Gabriel Navarro
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2017
Volume: 63
Page(s): 2,796 - 2,813
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2017.2682856
Regular:

In this paper, an application of the theoretical algebraic notion of a separable ring extension in the realm of cyclic convolutional codes or, more generally, ideal codes, is investigated. It is... View More

Advertisement